Alert archive / Georgia / Coastal Flood Statements in 2007
Coastal Flood Statement 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this coastal flood statement at Oct 5, 2007, 3:17 AM EDT for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2007, 3:17 AM EDT (07:17 UTC)
- Expired
- Oct 8, 2007, 3:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KJAX 050717 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 317 AM EDT FRI OCT 5 2007 FLZ024-025-033-038-GAZ154-166-060000- /O.NEW.KJAX.CF.S.0013.071005T0717Z-071008T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 317 AM EDT FRI OCT 5 2007 ...HIGH RISK OF RIP CURRENTS TODAY THROUGH THE WEEKEND... INCREASING EAST TO NORTHEAST FLOW AND BUILDING SEAS WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COAST. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH THE WEEKEND. BREAKER HEIGHTS WILL CONTINUE TO BUILD THROUGH THE PERIOD WITH HEIGHTS AROUND 3 TO 5 FEET TODAY BUILDING TO 5 TO 7 FEET BY SUNDAY. ROUGH SURF WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. A HIGH SURF ADVISORY MAY BE NEEDED LATER THIS WEEKEND. MINOR COASTAL FLOODING AND BEACH EROSION ARE POSSIBLE LATER THIS WEEKEND AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO A HALF FOOT ABOVE PREDICTED VALUES. $$ ENYEDI
7 follow-up statements
000 WHUS42 KJAX 060001 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 801 PM EDT FRI OCT 5 2007 FLZ024-025-033-038-GAZ154-166-061215- /O.CON.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 801 PM EDT FRI OCT 5 2007 ...HIGH RISK OF RIP CURRENTS TODAY THROUGH THE WEEKEND... INCREASING NORTHEAST FLOW AND BUILDING SEAS WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COAST. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH THE WEEKEND. BREAKER HEIGHTS WILL CONTINUE TO BUILD THROUGH THE PERIOD WITH HEIGHTS BUILDING TO 5 TO 7 FEET BY SUNDAY. ROUGH SURF WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. A HIGH SURF ADVISORY MAY BE NEEDED LATER THIS WEEKEND. MINOR COASTAL FLOODING AND BEACH EROSION ARE POSSIBLE LATER THIS WEEKEND AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO A HALF FOOT ABOVE PREDICTED VALUES. $$
000 WHUS42 KJAX 061051 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL 651 AM EDT SAT OCT 6 2007 FLZ024-025-033-038-GAZ154-166-070000- /O.CON.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 651 AM EDT SAT OCT 6 2007 ...HIGH RISK OF RIP CURRENTS TODAY THROUGH THE WEEKEND... INCREASING NORTHEAST FLOW AND BUILDING SEAS WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COAST. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH THE WEEKEND. BREAKER HEIGHTS WILL CONTINUE TO BUILD THROUGH THE PERIOD WITH 3 TO 5 FOOT WAVES BUILDING TO 5 TO 7 FEET BY SUNDAY. ROUGH SURF WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. A HIGH SURF ADVISORY MAY BE NEEDED FOR SUNDAY. MINOR COASTAL FLOODING AND BEACH EROSION ARE POSSIBLE SUNDAY AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO A HALF FOOT ABOVE PREDICTED VALUES. $$ CAMP
000 WHUS42 KJAX 062221 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 621 PM EDT SAT OCT 6 2007 FLZ024-025-033-038-GAZ154-166-071400- /O.CON.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 621 PM EDT SAT OCT 6 2007 ...HIGH RISK OF RIP CURRENTS TODAY THROUGH THE WEEKEND... CONTINUED NORTHEAST FLOW AND BUILDING SEAS WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COAST. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH THE WEEKEND. BREAKER HEIGHTS OF 4 TO 6 FEET ARE EXPECTED THROUGH THE WEEKEND...WITH A POSSIBLE INCREASE CLOSE TO 7 FEET. ROUGH SURF WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. A HIGH SURF ADVISORY MAY BE NEEDED FOR SUNDAY. MINOR COASTAL FLOODING AND BEACH EROSION ARE POSSIBLE AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO FOOT ABOVE PREDICTED VALUES. THE NEXT HIGH TIDE AT SELECTED LOCATIONS...ST SIMONS ISLAND AT... 615 AM SUNDAY. FERNANDINA BEACH AND MAYPORT AT...644 AM SUNDAY. ST AUGUSTINE BEACH AT...553 AM SUNDAY. $$ HESS
000 WHUS42 KJAX 071334 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 934 AM EDT SUN OCT 7 2007 FLZ024-025-033-038-GAZ154-166-080000- /O.CON.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 934 AM EDT SUN OCT 7 2007 ...HIGH RISK OF RIP CURRENTS AND MINOR BEACH EROSION AT AREA BEACHES TODAY... THE COMBINATION OF A PERSISTENT ONSHORE FLOW AND ELEVATED SEAS WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COAST TODAY. ON MONDAY...A MODERATE RISK OF RIP CURRENTS IS PROJECTED FROM ALTAMAHA SOUND GEORGIA TO ST. AUGUSTINE BEACH...WITH A MODERATE OR HIGH RIP CURRENT RISK SOUTH OF ST. AUGUSTINE BEACH. BREAKER HEIGHTS OF 3 TO 5 FEET ARE EXPECTED TODAY...WITH LOCALIZED 6 FOOT SETS ALONG THE NORTHEAST FLORIDA COASTLINE. THESE CONDITIONS WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. ADDITIONALLY...MINOR BEACH EROSION ARE POSSIBLE AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO FOOT ABOVE PREDICTED VALUES. THE NEXT HIGH TIDE AT SELECTED LOCATIONS... ST SIMONS ISLAND AT...633 PM. FERNANDINA BEACH AT...708 PM. MAYPORT AT...705 PM. ST AUGUSTINE BEACH AT...617 PM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ ECZ
000 WHUS42 KJAX 071336 CCA CFWJAX COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE JACKSONVILLE FL 936 AM EDT SUN OCT 7 2007 FLZ024-025-033-038-GAZ154-166-080000- /O.COR.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 936 AM EDT SUN OCT 7 2007 ...HIGH RISK OF RIP CURRENTS AND MINOR BEACH EROSION AT AREA BEACHES TODAY... THE COMBINATION OF A PERSISTENT ONSHORE FLOW AND ELEVATED SEAS WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COAST TODAY. ON MONDAY...A MODERATE RISK OF RIP CURRENTS IS PROJECTED FROM ALTAMAHA SOUND GEORGIA TO ST. AUGUSTINE BEACH...WITH A MODERATE OR HIGH RIP CURRENT RISK SOUTH OF ST. AUGUSTINE BEACH. BREAKER HEIGHTS OF 3 TO 5 FEET ARE EXPECTED TODAY...WITH LOCALIZED 6 FOOT SETS ALONG THE NORTHEAST FLORIDA COASTLINE. THESE CONDITIONS WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. ADDITIONALLY...MINOR BEACH EROSION IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO FOOT ABOVE PREDICTED VALUES. THE NEXT HIGH TIDE AT SELECTED LOCATIONS... ST SIMONS ISLAND AT...633 PM. FERNANDINA BEACH AT...708 PM. MAYPORT AT...705 PM. ST AUGUSTINE BEACH AT...617 PM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ ECZ
000 WHUS42 KJAX 072357 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 757 PM EDT SUN OCT 7 2007 GAZ154-166-080100- /O.CAN.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 757 PM EDT SUN OCT 7 2007 THE THREAT OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA COASTLINE HAS LESSENED. HOWEVER...A MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH MONDAY NIGHT. $$ FLZ024-025-033-038-081200- /O.EXT.KJAX.CF.S.0013.000000T0000Z-071008T1200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- 757 PM EDT SUN OCT 7 2007 ...HIGH RISK OF RIP CURRENTS AND MINOR BEACH EROSION AT AREA BEACHES TODAY THROUGH MONDAY MORNING... THE COMBINATION OF A PERSISTENT ONSHORE FLOW AND ELEVATED SEAS WILL CONTINUE TO CREATE A HIGH RISK OF RIP CURRENTS ALONG THE NORTHEAST FLORIDA COAST THROUGH MONDAY MORNING. A MODERATE RISK OF RIP CURRENTS WILL FOLLOW THROUGH AT LEAST MONDAY NIGHT. BREAKER HEIGHTS OF 3 TO 4 FEET ARE EXPECTED THROUGH MONDAY MORNING WITH LOCALIZED 5 FOOT SETS. THESE CONDITIONS WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ CARROLL
000 WHUS42 KJAX 080849 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 449 AM EDT MON OCT 8 2007 FLZ024-025-033-038-081900- /O.EXT.KJAX.CF.S.0013.000000T0000Z-071008T1900Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- 449 AM EDT MON OCT 8 2007 ...HIGH RISK OF RIP CURRENTS AND MINOR BEACH EROSION AT AREA BEACHES TODAY THROUGH MONDAY MORNING... THE COMBINATION OF A PERSISTENT ONSHORE FLOW AND ELEVATED SEAS WILL CONTINUE TO CREATE A HIGH RISK OF RIP CURRENTS ALONG THE NORTHEAST FLORIDA COAST TODAY. BREAKER HEIGHTS AROUND 4 FEET ARE EXPECTED THROUGH TODAY WITH LOCALIZED 5 FOOT SETS. THESE CONDITIONS WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ MZ
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 4, 8:18 PM EDT, 6 hours 59 minutes earlier.
Area forecast discussion, Oct 4, 8:18 PM EDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT THU OCT 4 2007
.UPDATE...EARLIER BAND OF HEAVY RAIN HAS BUILT INTO SW MARION
COUNTY. ELSEWHERE SCATTERED LIGHT SHOWERS HAVE MOVED INTO COASTAL
AREAS WITH HEAVIER RAIN REMAINING OFFSHORE. 18Z NAM AND GFS KEEP
PRECIP ALONG THE E COAST OVERNIGHT WITH ONLY LIGHT QPF AMOUNTS.
WILL DROP FLOOD WATCH AS WIDESPREAD HEAVY RAINFALL DOES NOT LOOK
LIKELY TONIGHT.
&&
.AVIATION...EXPECT MVFR AND TEMPO IFR CONDITIONS DUE TO LOW CIGS
IN SHOWER ACTIVITY. ISOLD TSRA STILL POSSIBLE THIS EVENING THROUGH
AROUND 03Z.
&&
.MARINE...BOUY 41008 GUSTING OVER 20 KNOTS IN SHOWER ACTIVITY THE
PAST COUPLE OF HOURS. OTHER BUOYS SUPPORT SCEC WHICH WILL INCREASE TO
SCA OVERNIGHT AS GRADIENT TIGHTENS AND WINDS INCREASE. WILL
KEEP CURRENT HEADLINES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 84 70 84 / 60 50 30 50
SSI 74 82 75 81 / 60 70 50 60
JAX 74 83 74 83 / 60 70 50 60
SGJ 77 84 77 84 / 60 60 50 60
GNV 73 85 73 86 / 40 60 30 50
OCF 74 86 74 86 / 30 60 30 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 AM FRIDAY TO 8 PM EDT SATURDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
ZIBURA/CARROLL/KEEGANHazardous weather outlook, Oct 4, 8:35 PM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 835 PM EDT THU OCT 4 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 835 PM EDT THU OCT 4 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... .FLOOD IMPACT... DUE TO THE SATURATED GROUND IN SOME LOCATIONS AND HIGH ATMOSPHERIC MOISTURE...ANY HEAVY SHOWER OR THUNDERSTORM ACTIVITY THAT DEVELOPS MAY PRODUCE 1 TO 3 INCH RAINFALL AMOUNTS AND THUS PRODUCE LOCALIZED FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...ROUGH SURF AND MINOR BEACH EROSION AND COASTAL FLOODING IMPACTS TO DEVELOP THIS WEEKEND... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD WITH LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING THE MAIN THREATS WITH FLOODING OF LOW-LYING AREAS POSSIBLE. LAKE WIND ADVISORIES WILL LIKELY BE NEEDED FROM SATURDAY THROUGH MONDAY ALONG THE COASTAL COUNTIES WITH EAST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH AT TIMES. THE EASTERLY FLOW WILL INCREASE THE THREAT OF RIP CURRENTS TO HIGH ON FRIDAY AND WILL LIKELY REMAIN THERE INTO EARLY NEXT WEEK. THE LONG FETCH OVER THE OPEN ATLANTIC WILL BUILD SURF ALONG THE COAST OVER THE WEEKEND AND HIGH SURF ADVISORIES WILL LIKELY BE NEEDED SUNDAY AND WILL BE ACCOMPANIED BY MINOR BEACH EROSION AND POSSIBLY MINOR COASTAL FLOODING INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS ARE REQUESTED TO RELAY ANY HEAVY RAINFALL OR FLOODING REPORTS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JH/ARS/MZ
Nearby
Coastal Flood Statements in Georgia, 2007Coastal Flood Statements in Florida, 2007Every coastal flood statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.